Has anyone experienced joint aches when tapering off Effexor XR? In June 2012 my dose was 150 mg. I reduced by 37.5 mg every two months (112.5 mg for 2 months, 75 mg for 2 months, 37.5 mg for two months) until down to 0 mg in late December 2012. My joint aches started around the time I weaned to 75 mg and have persisted to this day (for 4 months) when I reduced to 0 mg and then back to 19 mg. (I found that for other reasons (lightheadedness, head "fog" and feeling weepy sometimes), going from 37.5 mg to 0 mg was troublesome. I now am on about 19 mg and have resolved the latter symptoms but the joint aches continue.) Not sure if the joint aches are due to the Effexor but I've eliminated some other causes through tests ordered by my family doctor. Can anyone provide their insight or experiences?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.